# SDR DALA2019052903283

- Difficulty date: May 27, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 62,757 hours, 34,220 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Leaking
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AS SOON AS APU IS STARTED, VERY STRONG FUEL SMELL THROUGHOUT THE ENTIRE PLANE. FOUND AND REPAIRED RUNNING FUEL LEAK AT APU FUEL CONTROL. REF IPC 49-31-00-01 FIG 1 ITEM 290. C/W NO GO ODI PREVENTION PROGRAM 2172. FULL DUCT BURNOUT AND COALESCER BAGS REPLACED IAW AMM 21-53-00-720-801. COULD NO LONGER DUPLICATE FAULT. A /C OK FOR CONT SERVICE. AMCC ADVISED. (LP# 5708614)
